# SDR AALA006129

- Difficulty date: August 9, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9194501
- Condition: Inoperative
- Location: Aft Stairway
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX-CCI - 3 EMERGENCY PATH LIGHTS IN AFT STAIRWAY INOPERATIVE.  REPLACED AFT BATTERY PACK ASSY.  OPS CHECK NORMAL.  (M)
